# SDR FDEA201801180109

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,734 hours, 15,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704800200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241JF BROKEN.  FABRCATED A NEW FLOOR PANEL IAW SRZ-25-005.   MAJOR REPAIR
